muscle fatigue as a symptom of...?

By RainSoul Latest Reply 2014-03-06 13:55:05 -0600
Started 2014-03-04 17:06:21 -0600

I started taking glipizide a month ago and its been very helpful for my blood sugar But several days a week I'm physically weak with very little strength.
I also take metformin but never had issues like this until this last month.

Anyone else have an issue like this?

5 replies

RainSoul 2014-03-06 13:55:05 -0600 Report

I think my meds have just REALLY started working for some reason. I took 5mg glipizide 1000mg metformin 30 mins before dinner last night (I had steak and potatoes) and within an hour my BS was down to 67 and I was hypo.

My doc appointment is in an hour- I'll post again after this.

RainSoul 2014-03-04 20:25:51 -0600 Report

Hi jaybee, I talked to my docs MA earlier and they decided to decrease my glipizide since my fatigue started around the time I started taking that.

:/ it was really helping my blood sugars too.

jayabee52 2014-03-04 21:35:45 -0600 Report

Please, you may call me James

Did you note the link I shared on muscle weakness? There are some serious diseases listed with those symptoms.. I think you might want to check out whether or not something else may be wrong. Alternatively, you could discontinue the glipizide for about a week and see if the level of fatigue diminishes or stays the same. I would hate for you to think that a serious condition gets worse because it was thought it was from your diabetes med.

Of course it is your body.

jayabee52 2014-03-04 19:51:16 -0600 Report

Howdy Rainsoul
Have you notified your Dr about this? Have you asked your pharmacist about if this could be a side effect of your new medication?

I looked up muscle weakness and found this article here ~ You can see from the article that muscle weakness can be something trivial or something very serious. So don't take it lightly.

I just looked up glipizide side effects ~ Muscle weakness is not listed as one of the primary side effects. That however was not a complete list of possible side effects so it may still be due to your new medication. However, please consult your Dr and have Dr rule out other possibliities to explain this weakness.

I pray you get it solved and that it is nothing serious.


Next Discussion: been sick for days »